Authors: Blagojević, Pavle 
Dimitrijević-Blagojević, Aleksandra 
Kočinac, Ljubiša
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On diagonal resolvable spheres
Journal: Topology and its Applications
Volume: 160
Issue: 18
First page: 2335
Last page: 2339
Issue Date: 1-Dec-2013
Rank: M22
ISSN: 0166-8641
DOI: 10.1016/j.topol.2013.07.027
In this paper we give the complete answer to a question posed by A. Arhangel'skii and prove that the sphere Sn is diagonal resolvable if and only if Sn is an H-space if and only if n∈{0, 1, 3, 7}. Moreover, we prove that any upper half even dimensional Q-sphere cannot be diagonal resolvable.
Keywords: Diagonal resolvable spaces | Hopf invariant
Publisher: Elsevier
Project: European Unionʼs Seventh Framework Programme (FP7/2007-2013)/ERC, Grant agreement No. 247029-SDModels
Advanced Techniques of Cryptology, Image Processing and Computational Topology for Information Security 
Problems in Nonlinear analysis, Operator theory, Topology and applications 

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.